# SDR AALA201911229033

- Difficulty date: November 20, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 11,315 hours, 1,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support Bracket
- Part number: C347001173
- Condition: Loose
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS L3 DOOR SLIDE COVER LOOSE. ACCOMPLISHED LATCH ADJUST/REPLACE IAW AMM 25-11-24 AND ESO41695.
